# SDR FDEA201412204158

- Difficulty date: December 20, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 57,329 hours, 33,361 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141N13184
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAS A CRACK AT BS 350 UPPER SIDE OF L1 DOOR FRAME.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, 51-40-05, 51-40-08 AND DRAWING 141N1318.
